Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Behavioral therapy for eating disorder, acne, anemia - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Doctor :   Hi
Doctor :   How can I help you
User :   hi doctor
User :   i have a query
User :   some time back due to some tension, i developed a bad habit of eating "mitti"
User :   i dont know how
User :   now how can i get rid of it
Doctor :   how long back
User :   1 year back
User :   its not very severe
User :   but sometimes i have this craving of eating such things
Doctor :   what is your hb%
User :   whats that?
Doctor :   hemoglobin
User :   10.5
Doctor :   when was last checked
User :   it was 10.5 last year
User :   i dont know the recent one
Doctor :   ok
Doctor :   did you see the doc for this problem
User :   yes i did
User :   but in vain
Doctor :   what was his opin9ion
User :   the doctor said , its nothing severe, so he just recommended some vitamin tablets
User :   that's it.
User :   i want to know if there is any substitute for it
Doctor :   Usually it is because of iron deficiency
User :   ok
User :   i have heard that there is something available in the market which tastes same but actually is calcium. is that true?
Doctor :   I think you get the Complete picture of anemia
Doctor :   and get back to us
User :   because the doctor told me that it is very common with girls and kids
Doctor :   yes
Doctor :   but let us
Doctor :   find out the cause first
User :   i m taking iron supplements these days
User :   and i think my hemoglobin shd be more than what i had earlier
Doctor :   how many days you have this
Doctor :   sorry you take this
User :   sorry, i didnt get what u said.
Doctor :   how many days you are takin ghe iron supplements
User :   2 months or so
User :   i m also taking multivitamin tablets "nutrilite"
User :   is there any substitute which tastes same?
User :   r u there doctor?
Doctor :   do you mean
Doctor :   the nutrilite
Doctor :   hello
Doctor :   are you there
User :   yes
Doctor :   Is there any thing else that I could help you with?
User :   somebody told me that there is something which tastes similar but actually is calcium.
User :   do u know any such thing?
Doctor :   sorry i dont know
User :   ok fine
Doctor :   and i suppose the nutrilite
Doctor :   is the finest
User :   ok
Doctor :   Get the anemia
Doctor :   profiling done
Doctor :   once again
User :   fine
Doctor :   i mean the Hb%
Doctor :   How are you periods?
Doctor :   your
User :   fine
User :   periods r normal
Doctor :   Ok
Doctor :   normal flow
Doctor :   ??
User :   yes
Doctor :   Ok
Doctor :   I think yoiu also need counselling
User :   what for?
Doctor :   called behavioural therapy
Doctor :   to becaome aversive
Doctor :   to eating mitti
User :   i have seen so many girls having this eating disorder
User :   but nobody takes it seriously
Doctor :   Yes
Doctor :   it is called pica
User :   infact i m also not facing any problem because of it
User :   yes
Doctor :   you can try with counselling measures
Doctor :   it is a good option too
User :   tell me one thing doctor
User :   i m having acnes these days
User :   so can this be the reason for this?
Doctor :   may be may not be too
User :   ok
User :   ok thanks doctor
Doctor :   hanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Doctor :   pl confirm the detaisl
Doctor :   YYYY@YYYY
Mobile : 0000
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor